MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN RESURFACING FEMUR SIZE 4 RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN RESURFACING FEMUR SIZE 4 RIGHT; KNEE COMPONENT
Model Number 2500R004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient was revised due to femur implant fractured at the morse taper, the tibial implant was loose, and there was a dissociation of the tibial stem.

Brand Name
GUARDIAN RESURFACING FEMUR SIZE 4 RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10200876
Report Number3010536692-2020-00435
Device Sequence Number14006346
Product Code JDI
UDI-Device IdentifierM6842500R0041
UDI-PublicM6842500R0041
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number2500R004
Device Catalogue Number2500R004
Device Lot Number1500718
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/01/2020
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer06/01/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date09/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;